# SDR MASA2012070134949

- Difficulty date: July 1, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 17,911 hours, 14,881 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 LOWER EMERGENCY LIGHT INOPERATIVE.  SECURED LOOSE CONNECTOR AT BATTERY PACK.
